# SDR DALA1226360181

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 118T23017A
- Part serial: 000966
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP LWR SURFACE IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 FIG 201 AND 51-70-10 REPAIR 4 FIG 201 SHT 1.
